# SDR ASMF201008002

- Difficulty date: August 24, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32719
- Aircraft time: 20,066 hours, 2,290 cycles
- Engine: Ge GE9094B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Part number: APT7B15007BARD
- Part serial: K17337
- Condition: Damaged
- Location: Lt Engine
- Part time: 6,874 hours, 737 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED OF FLIGHT DUE TO DURING CLIMB, EICAS MESSAGE AND LIGHT TURNED ON OF ENG OIL FILTER L WAS SHOWN. THE FLIGHT CREW PERFORMED THE QRH ENG OIL FILTER L, R PROCEDURE, CONFIRMING THE FAILURE. MX PERSONNEL REPLACED THE LT OIL DIFFERENTIAL PRESSURE SENSOR AND OIL FILTER IAW MM 79-21-12 AND MM 79-21-07, ALL CORRECT. AN OVERWEIGHT INSP WAS PERFORMED IAW MM 05-51-35-210-801 PHASE I-A, NO DAMAGES WERE FOUND.
